Access count of this item: 93

Files in This Item:
File Description SizeFormat 
1.4900834.pdf624.7 kBAdobe PDFView/Open
Title: Canonical functions, differential graded symplectic pairs in supergeometry, and Alexandrov-Kontsevich-Schwartz-Zaboronsky sigma models with boundaries
Authors: Ikeda, Noriaki
Xu, Xiaomeng
Author's alias: 池田, 憲明
Issue Date: Nov-2014
Publisher: AIP Publishing
Journal title: Journal of Mathematical Physics
Volume: 55
Issue: 11
Thesis number: 113505
Abstract: Consistent boundary conditions for Alexandrov-Kontsevich-Schwartz-Zaboronsky (AKSZ) sigma models and the corresponding boundary theories are analyzed. As their mathematical structures, we introduce a generalization of differential graded symplectic manifolds, called twisted QP manifolds, in terms of graded symplectic geometry, canonical functions, and QP pairs. We generalize the AKSZ construction of topological sigma models to sigma models with Wess-Zumino terms and show that all the twisted Poisson-like structures known in the literature can actually be naturally realized as boundary conditions for AKSZ sigma models.
Rights: Copyright 2014 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
DOI(Published Version): 10.1063/1.4900834
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.